Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 522, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 3:23 PM EDT for 5 counties in Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2023, 3:23 PM EDT (19:23 UTC)
- Expired
- Aug 15, 2023, 4:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Jasper County, GA, Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
276
WUUS52 KFFC 151923
SVRFFC
GAC035-151-159-217-247-152015-
/O.NEW.KFFC.SV.W.0522.230815T1923Z-230815T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
323 PM EDT Tue Aug 15 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Rockdale County in north central Georgia...
Southeastern Henry County in north central Georgia...
Northeastern Butts County in central Georgia...
Northwestern Jasper County in central Georgia...
Southern Newton County in north central Georgia...
* Until 415 PM EDT.
* At 323 PM EDT, a severe thunderstorm was located over Ola, or 7
miles east of McDonough, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
McDonough, Porterdale, Newborn, Mansfield, Stewart, Turtle Cove,
Ola, Worthville, Starrsville, Calvin, Farrar, Eudora, North Alcovy,
Fincherville, Kelleytown, Oak Hill, and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3356 8411 3357 8368 3353 8368 3349 8362
3332 8365 3338 8416
TIME...MOT...LOC 1923Z 270DEG 29KT 3345 8402
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
052
WWUS52 KFFC 151952
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Tue Aug 15 2023
GAC035-151-247-152002-
/O.CAN.KFFC.SV.W.0522.000000T0000Z-230815T2015Z/
Rockdale GA-Henry GA-Butts GA-
352 PM EDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROCKDALE...
SOUTHEASTERN HENRY AND NORTHEASTERN BUTTS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3332 8365 3336 8386 3338 8386 3340 8390
3354 8379 3357 8368 3353 8368 3349 8362
TIME...MOT...LOC 1952Z 270DEG 29KT 3345 8376
$$
GAC159-217-152015-
/O.CON.KFFC.SV.W.0522.000000T0000Z-230815T2015Z/
Jasper GA-Newton GA-
352 PM EDT Tue Aug 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES...
At 352 PM EDT, a severe thunderstorm was located over Eudora, or 10
miles northwest of Monticello, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newborn, Mansfield, Stewart, Calvin, Farrar, Eudora, Turtle Cove, and
North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3332 8365 3336 8386 3338 8386 3340 8390
3354 8379 3357 8368 3353 8368 3349 8362
TIME...MOT...LOC 1952Z 270DEG 29KT 3345 8376
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 7 minutes earlier.
Area forecast discussion, Aug 15, 3:16 PM EDT, 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Tue Aug 15 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Wednesday) Issued at 305 PM EDT Tue Aug 15 2023 The cold front continues to slowly drift through the CWA, firing a couple lines of thunderstorms along the I20 corridor and Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a few svr warnings already. That said, given the even juicier environment (CAPE values ~5000 and DCAPE ~1500) across central GA, greater thunderstorm coverage may also accompany a greater damaging wind threat. Other hazards this afternoon will include frequent lightning and locally heavy rainfall. This evening and tonight, the front begins to stall across the Southeastern CWA. PoPs will continue overnight along the boundary, however drier and cooler conditions to the north will prevail (yeah!). Lows tonight for much of North and parts of Central GA will finally see those 60s we all have dreamed of. That said, PoPs may surge slightly across the Southeast CWA tomorrow afternoon with the seabreeze and diurnal heating. Overall though the rest of the area should be cooler and dry. SM && .LONG TERM... (Thursday morning through next Monday) Issued at 305 PM EDT Tue Aug 15 2023 The long term continues to look fairly quiet with a couple of cooler and pleasant days for the late week period followed by rapidly warming conditions as the upper ridge builds. Previous discussion follows for more detail... RW Previous LONG TERM... Issued at 405 AM EDT Tue Aug 15 2023 An amplified upper level pattern will be in place as the extended period begins, with a persistent ridge over the western CONUS and a longwave trough digging southward across the eastern CONUS. At the surface, the frontal boundary from the short term period is expected to be stalled from far southwest Georgia to east central Georgia. A drier airmass will be in place in the areas behind the front, with dewpoints in the low to mid 60s in north Georgia and mid to upper 60s in central Georgia. Precipitable water values are also anticipated to be below 1" behind the front as the period begins on Wednesday night. After a cool start to the morning, temperatures on Thursday will run near daily averages, with highs in the upper 80s and low 90s. Not only will the limited low-level moisture make it feel refreshing outside compared to the earlier parts of the week, it will also inhibit instability, limiting the chances for diurnally driven convection. In fact, precipitation chances will be mainly confined to along and south of the frontal boundary. At this time, slight chance to low-end chance PoPs are confined to east-central Georgia on Thursday. However, some uncertainty remains as to exactly where the front will stall -- if it becomes stationary further north than currently anticipated, warmer temperatures and higher humidity, and thus greater thunderstorm chances, will also be expected further to the north. On Friday, the trough over the eastern CONUS will begin to lift away as the aforementioned ridge begins to build into the Southern Plains from the west. Temperatures will undergo a gradual warming trend through the end of the week, with highs rising into the low to mid 90s on Friday. The position of the ridge will does not appear favorable for a return to the northwesterly upper level flow regime and subsequent MCS development. Meanwhile, the development of a more typical summertime Bermuda ridge is anticipated over the western Atlantic on Friday into the weekend. This setup will favor hot and humid conditions, with temperatures reaching into the mid 90s and dewpoints ranging from the upper 60s to mid 70s, through the weekend. It appears that thunderstorms that develop this weekend will be of the diurnally-driven pulse convection nature, with the best coverage likely in central Georgia where instability will be greatest. King && .AVIATION... (18Z TAFS) Issued at 130 PM EDT Tue Aug 15 2023 VFR areawide with TEMPOs moved up to account for earlier than expected convection across North GA (18Z-22Z). Further amend might be needed with rear development. Winds may become gusty, particularly around thunderstorms. W-WSW winds will continue to turn to NW through the afternoon hours behind front. VSBYs at MCN may drop tonight as front stalls to the SE. //ATL Confidence...18Z Update... Medium confidence rear PoPs and motion of cold front. High confidence all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 65 86 65 88 / 10 0 0 0 Atlanta 65 85 66 88 / 0 0 0 0 Blairsville 57 80 60 82 / 0 0 0 0 Cartersville 61 84 61 86 / 0 0 0 0 Columbus 70 89 68 92 / 30 0 10 10 Gainesville 63 84 65 86 / 0 0 0 0 Macon 70 89 69 91 / 60 10 20 10 Rome 63 85 63 88 / 0 0 0 0 Peachtree City 63 85 63 88 / 10 0 0 0 Vidalia 73 88 73 91 / 60 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-069>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....RW AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1148 AM EDT Tue Aug 15 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1148 AM EDT Tue Aug 15 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect from 10 AM until 8 PM EDT for portions of central and east Georgia. Heat index values of up to 106 degrees are expected. Appropriate precautions should be taken to avoid heat related illnesses, including but not limited to drinking plenty of fluids, using air-conditioning when possible, staying out of the sun, and checking up on relatives and neighbors. Numerous showers and thunderstorms are expected this afternoon into tonight as a cold front advances through north and central Georgia. A few storms associated with this system may become strong, capable of producing gusty winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms will be possible primarily in central Georgia each afternoon and evening from Wednesday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 15, 2:27 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Tue Aug 15 2023
GAZ044-054-055-057-151900-
Fayette GA-Clayton GA-Henry GA-South Fulton GA-
227 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northeastern
Fayette, northwestern Henry, south central Fulton and Clayton
Counties through 300 PM EDT...
At 227 PM EDT, a strong thunderstorm was over Riverdale, or near
Jonesboro, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Fayetteville, Jonesboro, City of South Fulton, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Morrow, Lake City, Hartsfield-Jackson Airport, Lake Spivey, Rex,
Ellenwood, Hidden Valley Park, Fort Gillem, Flippen, and Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3365 8452 3364 8424 3363 8424 3363 8423
3364 8423 3364 8419 3346 8415 3348 8453
TIME...MOT...LOC 1827Z 276DEG 22KT 3357 8443
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 15, 2:35 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Tue Aug 15 2023
GAZ049-059-060-151900-
Morgan GA-Putnam GA-Jasper GA-
235 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of southern Morgan,
northwestern Putnam and northeastern Jasper Counties through 300 PM
EDT...
At 235 PM EDT, a strong thunderstorm was near Farrar, or 9 miles west
of Madison, moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Madison, Newborn, Buckhead, Rock Eagle 4-H Center, Godfrey, and
Farrar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3340 8337 3348 8368 3349 8367 3349 8370
3350 8368 3352 8369 3360 8367 3360 8336
TIME...MOT...LOC 1835Z 283DEG 18KT 3353 8363
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 15, 2:56 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT Tue Aug 15 2023
GAZ053>057-151945-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Henry GA-
256 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northwestern
Spalding, southern Fayette, southwestern Henry, east central Coweta
and southern Clayton Counties through 345 PM EDT...
At 256 PM EDT, a strong thunderstorm was over Senoia, or 11 miles
southwest of Fayetteville, moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Griffin, Peachtree City, Hampton, Senoia, Brooks, Sharpsburg, Turin,
Woolsey, Sunny Side, Starrs Mill, Birdie, Vaughn, Inman, Atlanta
Motor Speedway, Lake Horton, and Highland Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3329 8467 3338 8464 3342 8430 3326 8429
TIME...MOT...LOC 1856Z 271DEG 19KT 3331 8457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 15, 3:01 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Tue Aug 15 2023
GAZ038-039-050-051-151945-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
301 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of northeastern Greene,
Taliaferro, southwestern Wilkes and south central Oglethorpe Counties
through 345 PM EDT...
At 300 PM EDT, a strong thunderstorm was near Union Point, or 9 miles
northeast of Greensboro, moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Washington, Crawfordville, Union Point, Woodville, Sharon, Ficklin,
Lundberg, Robinson, Daniel Springs, Lyneville, Raytown, Philomath,
Alexander Stephens Park, Sandy Cross, and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3353 8273 3352 8274 3356 8312 3373 8311
3375 8271
TIME...MOT...LOC 1900Z 271DEG 19KT 3365 8304
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 15, 3:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Tue Aug 15 2023
GAZ052-066-067-151945-
Troup GA-Heard GA-Meriwether GA-
309 PM EDT Tue Aug 15 2023
...Strong thunderstorms will impact portions of northern Meriwether,
south central Heard and central Troup Counties through 345 PM EDT...
At 309 PM EDT, a line of strong thunderstorms was along a line
extending from Saint Marks to Abbottsford, and moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Hogansville, Gay, Saint Marks, Mountville, Louise, State
Line Park, Abbottsford, Piedmont Heights, Harrisonville, Hillcrest,
Wares Crossroads, and Glenn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3319 8497 3311 8453 3296 8520 3308 8523
3316 8524
TIME...MOT...LOC 1909Z 275DEG 32KT 3314 8481 3307 8518
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 15, 3:17 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Tue Aug 15 2023
GAZ046-048-057>059-151945-
Butts GA-Rockdale GA-Jasper GA-Newton GA-Henry GA-
317 PM EDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of southern Rockdale,
central Henry, north central Butts, northwestern Jasper and Newton
Counties through 345 PM EDT...
At 317 PM EDT, a strong thunderstorm was over Ola, or near McDonough,
moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Covington, Stockbridge, Oxford, Porterdale, Mansfield,
Stewart, Ola, Magnet, Almon, Richardson Park, Starrsville, Brick
Store, Eudora, Flippen, North Alcovy, Fincherville, Kelleytown, Oak
Hill, and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3361 8416 3363 8371 3362 8370 3337 8374
3344 8420
TIME...MOT...LOC 1917Z 276DEG 26KT 3347 8405
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 10:45 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 14, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 39 min |
| Aug 14, 11:26 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 15, 12:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Aug 15, 1:31 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Aug 15, 2:53 AM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Aug 15, 3:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 32 min |
| Aug 15, 3:47 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 43 min |
| Aug 15, 4:35 AM EDT | Special Weather Statement | FFC | Towns, Union | 25 min |
| Aug 15, 9:12 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 48 min |
| Aug 15, 11:04 AM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Aug 15, 1:08 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Aug 15, 1:21 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 15, 1:22 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Aug 15, 1:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Aug 15, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 34 min |
| Aug 15, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe | 38 min |
| Aug 15, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 47 min |
| Aug 15, 1:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Aug 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| Aug 15, 2:00 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Aug 15, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 40 min |
| Aug 15, 2:23 PM EDT | Special Weather Statement | FFC | Heard | 52 min |
| Aug 15, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Aug 15, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 45 min |
| Aug 15, 2:35 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 40 min |
| Aug 15, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 46 min |
| Aug 15, 2:56 PM EDT | Special Weather Statement | FFC | Fayette | 49 min |
| Aug 15, 3:01 PM EDT | Special Weather Statement | FFC | Taliaferro | 44 min |
| Aug 15, 3:09 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 15, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Spalding | 46 min |
| Aug 15, 3:17 PM EDT | Special Weather Statement | FFC | Henry, Newton | 28 min |
| Aug 15, 3:29 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 31 min |
| Aug 15, 3:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Aug 15, 3:41 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Aug 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Pike and 2 more | 44 min |
| Aug 15, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Newton, Putnam | 39 min |
| Aug 15, 3:59 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Aug 15, 4:07 PM EDT | Special Weather Statement | FFC | Harris | 23 min |
| Aug 15, 4:17 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 43 min |
| Aug 15, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 51 min |
| Aug 15, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Talbot, Taylor | 28 min |
| Aug 15, 4:35 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 25 min |
| Aug 15, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Washington, Wilkinson | 25 min |
| Aug 15, 4:55 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Aug 15, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 40 min |
| Aug 15, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 52 min |
| Aug 15, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Washington | 46 min |
| Aug 15, 5:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Schley, Stewart, Webster | 30 min |
| Aug 15, 5:18 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Aug 15, 5:28 PM EDT | Special Weather Statement | FFC | Macon, Schley | 32 min |
| Aug 15, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 47 min |
| Aug 15, 5:30 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Aug 15, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Taylor | 44 min |
| Aug 15, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 42 min |
| Aug 15, 6:08 PM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Aug 15, 6:09 PM EDT | Special Weather Statement | FFC | Pulaski | 36 min |
| Aug 15, 6:11 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 15, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Aug 15, 6:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Aug 15, 6:34 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Aug 15, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Dooly, Pulaski, Wilcox | 39 min |
| Aug 15, 7:11 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 34 min |
| Aug 15, 7:33 PM EDT | Special Weather Statement | FFC | Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.